T Nation

Third Cycle After Bad Acne?

Greetings everyone

Ok where to begin, I recently just did my first cycle (almost two cycles back to back)
(I am 23, 83kg,) firstly I do apologies if this post is not properly constructed, but I do appreciate any information as I need help.

Cycle one:
Weeks 1-8 500mg sustanon250 every 4 days
Weeks 8-16 500mg test enanthate every 4 days

I had 4 weeks off, and then started the second:

Weeks 1-12 250mg of sustanon250 every 2 days
Weeks 1-8 250mg of deca every 4 days
And I took arimidex towards the end of my cycle.

Ok Basically the main problem is ANCE. I started to get a little bit of acne come through on my first cycle but it did not seem to serious to me at the time, so I just chose to ignore it and hoped that it would just go away by its self (I was wrong!).

Then as I started the second cycle the acne took a turn for the worst and started flaring up quiet server and a few weeks later my chest, back, and arms where literally covered in these pimples (some of them almost looked like boils they where deep in my skin and extremely painful, and some where more like white heads and full of blood and pus) by this point I had completely left them to late and they where out of control, they would bleed through my T-shirts all the time especially when I was training or even if I went to sleep I would wake up with blood all over my back and chest.

I had let it go on for way to long and I only have my self to blame. I took 40mg a day of accutane (a generic version that I got from thailand) and I also received professional advice and seen a dermatologist who proscribed me antibiotics, 90% off the acne has cleared up now, but I am left with a huge amount of scaring and it has absolutely covered my back and cheat and arms with these scars.

I made good strength gains and put on a fair bit of weight with my cycle, but I still am far from reaching my goals, and I still want to do a new cycle in the next six months but I am very concerned about the acne coming back, I have been told that the acne was just because I had such high Test levels and that if I swap the Test for some thing different like a anabolic that I will not break out in acne. I do not know if that is true or not.

is there some sort of prevention I can take so I do not break out in acne again if I do cycle? Should I just stay away of test? I really do not know what my options are or what to do? I do not expect everyone to baby me hear, but I am confused to say the lest.

I know all of you get bombarded with stupid questions every day, so I do appreciate any help or just a push in the rite direction, Thanks.

Dont do steroids.

That is the worst reaction I have ever heard of.

Or simply try something milder, run accutane on cycle, wash with a prescription bodywash.

Try little things, if you start to break out drop that shit fast.

i would agree with the “dont do steroids” part.

i understand your goals to get bigger and leaner…but at the expense of other things that matter (i.e. your skin???)

FYI - generally chicks are attracted to guys that aren’t full of boils and pimples. clear skin is just as important as a ripped physique imo.

and accutane really fucks up your liver…

I got bad acne from a cycle with deca. Needed antibiotics to clear it up. It was worst after the cycle though while using a SERM of questionable quality. Nothing else has given me acne, just a few random pimples here and there.

If you do decide to use steroids again stick to short esters so the drug clears faster if something pops up.

thanks for the advice!

I believe that most of the problem was because I ignored the acne and hoped that it would just go away rather than treating it when it fist started popping up.
I do plan on doing another cycle in the next 6 months, So I will defiantly take you advice regarding the short esters, but I am still confused trying to determine what to take for this cycle as I do not really know if it was the Test or the Deca or both, Basically I do not know what I should cycle this time around to help minimize the acne returning…any help please?

One of the suggestion that was made to me was to run Boldenone and Deca stacked with low amounts of Test

Thanks.

My intuition on something like this would be to remove variables, not add them. But who knows really

yeah i will have a look around and see what is available to use for my next cycle, then write up a cycle and post it up and see what you think.

also in your opinion what steroids are more likely to have a higher chance in producing acne, you said Deca gave you bad acne once, have you did deca since then? im just trying to eliminate the chances the best way i can…

Thanks!

you need to run solodyn after you cycles ittl clear up the acne good and isnt hars like accutane.

Man that is some scary shit…

I mean winny completely f**** me up acne wise, i get big boil size pimples probably 1 inch in diameter like you describe that leak clear liquid and blood on chest, back and neck (worse chest).

But not arms/everywhere like you described and not covered.

But I have another question…

Your 83 klios after 28 weeks of cycling and last cycle over 1gram of gear per week??

…Unless your like 5’3 @ low% bodyfat too many things wrong